# SDR UALA2009111703584

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,029 hours, 11,130 cycles
- Engine: Pwa PW4056
- Engine time: 39,462 hours, 6,047 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW566R
- Part serial: 727882
- Condition: Separated
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LEFT ENGINE WOULD NOT SHUTDOWN WITH FUEL CONTROL SWITCH, PULLED FIRE HANDLE TO SHUT DOWN.  FOUND NR 1 ENG, INTERMEDIATE PRS CHECK VLV SEPARATED FWD SIDE.  LOW STAGE HOT AIR DAMAGED MULTIPLE WIRES UNDER VLV ON WIRE BUNDLES "W3506"AND "W3538" BELONGING TO FMU AND IDG.  WILL REPLACE ENGINE WITH SN-724465.  NEED TO CONVERT ENGINE.
